# SDR AWXA0000573

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69353551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SHEAR TIE CRACKED AT STA 887 27R - 27L.  REMOVED DAMAGED PORTION OF SHEAR TIE, FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-10-4 AND SRM 53-10-4.
